# SDR CALA2016122101146

- Difficulty date: December 21, 2016
- Submitted: December 22, 2016
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 88,741 hours, 18,189 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2 LEFT SLIDE EMERGENCY LIGHT INOP RELAMPED DOOR 2L SLIDE EMERGENCY LIGHT REF AMM 33-51-06 OPS CHK GOOD.
